The maximum principle with lack of monotonicity

Pucci, Patrizia and Rădulescu, Vicenţiu D.: The maximum principle with lack of monotonicity. (2018)

Cikk, tanulmány, mű

Download (458kB) | Preview


We establish a maximum principle for the weighted (p, q)-Laplacian, which extends the general Pucci–Serrin strong maximum principle to this quasilinear abstract setting. The feature of our main result is that it does not require any monotonicity assumption on the nonlinearity. The proof combines a local analysis with techniques on nonlinear differential equations.

Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 58
ISSN: 1417-3875
Page Range: pp. 1-11
Uncontrolled Keywords: Differenciálegyenlet - nemlineáris
Additional Information: Bibliogr.: p. 9-11. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 07. 10:01
Last Modified: 2020. Jul. 29. 12:20

Actions (login required)

View Item View Item